# SDR USAA2014110700008

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 GALVANIC CORROSION ON AFT LT SILL PLATE AT FRAME 68 STRINGER 23L, Z 500, Y1292.  REPAIRED AFT LT SILL PLATE IAW SRM 51-41-14 FIG 201 REPAIR PRINCIPLE NR 5.
